A theorem on the zeros of an entire function (II)
Compositio Mathematica, Volume 17 (1965-1966), p. 141-145
@article{CM_1965-1966__17__141_0,
     author = {Kamthan, Pawan Kumar},
     title = {A theorem on the zeros of an entire function (II)},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     pages = {141-145},
     zbl = {0152.26803},
     mrnumber = {197728},
     language = {en},
     url = {http://www.numdam.org/item/CM_1965-1966__17__141_0}
}
Kamthan, Pawan Kumar. A theorem on the zeros of an entire function (II). Compositio Mathematica, Volume 17 (1965-1966) pp. 141-145. http://www.numdam.org/item/CM_1965-1966__17__141_0/

R.P. Boas, Jr [1] Entire Functions; Aca. Press, New York (1954). | MR 68627 | Zbl 0058.30201

P.K. Kamthan [2] A Theorem on the zeros of an entire function; Compositio Mathematica 15, fasc. 2 (1963), 109-112. | Numdam | MR 152653 | Zbl 0117.04001

T. Vijayaraghvan [3] On the derivative of an entire function; J. Lond. Math. Soc., 10, (1935), 116.